# SDR SWAA201805161662

- Difficulty date: May 1, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 21,488 hours, 9,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY LIGHT LENS MISSING AT ROW 23.  INSTALLED A NEW LENS IAW SIP.
